MathSciNet Relay Station
MathSciNet bibliographic data
MR1451322 (98g:11145) 11Y40 (11R09)
Grandcolas, Michel Diameters of complete sets of conjugate algebraic integers of small degree. Math. Comp. 67 (1998), no. 222, 821–831.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement